# SDR EIA2007186

- Difficulty date: September 25, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONIAL STAB TOP SKIN CRACKED AT STAB STA 560.  TRIMMED OUT DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 55-10-03 FIG 7 AND EA-55-0053.
